Free
Education  |   December 1990
Influence of High-dose Aprotinin Treatment on Blood Loss and Coagulation Patterns in Patients Undergoing Myocardial Revascularization
Author Affiliations & Notes
  • W. Dietrich, M.D.
    *
  • M. Spannagl, M.D.
  • M. Jochum, Ph.D.
  • P. Wendt, M.D.
    §
  • W. Schramm, M.D
  • A. Barankay, M.D.
    *
  • F. Sebening, M.D
    **
  • J. A. Richter, M.D.
    ††
  • * Staff Anesthesiologist, Institute for Anesthesiology, German Heart Center Munich.
  • † Research Fellow, Internal Medicine, University Clinic Munich.
  • ‡ Research Fellow, Department of Surgery, Division of Clinical Chemistry, University Clinc Munich.
  • § Research Fellow, Department of Experimental Surgery, Technical University Munich.
  • ¶ Professor of Internal Medicine, University Clinic Munich.
  • ** Professor and Chairman, Department of Cardiovascular Surgery, German Heart Center Munich.
  • †† Chairman, Institute for Anesthesiology, German Heart Center Munich.
Article Information
Education
Education   |   December 1990
Influence of High-dose Aprotinin Treatment on Blood Loss and Coagulation Patterns in Patients Undergoing Myocardial Revascularization
Anesthesiology 12 1990, Vol.73, 1119-1126. doi:
Anesthesiology 12 1990, Vol.73, 1119-1126. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large